# SDR SWAA2023121220534

- Difficulty date: November 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA 2023-694225<[01] REPLACED INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA I.A.W B737-700 SRM51-10-02 ITEM 9 AND DWG#141A8110 SHEET:11; REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA I.A.W B737-700 SRM51-10-02 ITEM 9 AND DWG#141A8110 SHEET:11; REV: - RII SEE INDIVIDUAL SIGN OFF BELOW
